Picture of neon sign reading 'open'

Being more open: International Open Access Week at Strathprints (19-25 Oct 2020)...

Strathprints makes available scholarly Open Access content by researchers from the University of Strathclyde, spanning numerous disciplines across science, engineering, business, social sciences and humanties. 19-25 October 2020 is International Open Access Week, an annual global event to promote the need for, and benefits of, greater Open Access in scholarship. This not only encompasses greater openness of research publications like journal articles and conference papers, but also important outputs of the research process, such as data (e.g. Open Data).

At Strathclyde we are committed to progressing towards full Open Access by 2025. That is why close to 90% of all research is now made available Open Access, principally through Strathprints. Explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Number of items: 6.

Chen, Herman Z.Q. and Kitaev, Sergey and M├╝tze, Torsten and Sun, Brian Y. (2017) On universal partial words. Discrete Mathematics and Theoretical Computer Science, 19 (1). 16. ISSN 1365-8050 (In Press)

Bevan, David (2017) The permutation class Av(4213,2143). Discrete Mathematics and Theoretical Computer Science, 18 (2). #10. ISSN 1365-8050

Bevan, David and Levin, Derek and Nugent, Peter and Pantone, Jay and Pudwell, Lara and Riehl, Manda and Tlachac, ML (2016) Pattern avoidance in forests of binary shrubs. Discrete Mathematics and Theoretical Computer Science, 18 (2). ISSN 1365-8050

Glen, Amy and Halldorsson, Bjarni and Kitaev, Sergey (2010) Crucial abelian k-power-free words. Discrete Mathematics and Theoretical Computer Science, 12 (5). pp. 83-96.

Kitaev, Sergey and Mansour, Toufik and Remmel, Jeffrey (2008) Counting descents, rises, and levels, with prescribed first element, in words. Discrete Mathematics and Theoretical Computer Science, 10 (3). ISSN 1365-8050

Dukes, W.M.B. (2002) On a unimodality conjecture in matroid theory. Discrete Mathematics and Theoretical Computer Science, 5 (1). pp. 181-190. ISSN 1365-8050

This list was generated on Tue Oct 27 02:55:11 2020 GMT.